Residual side effects make me unable to meet physical fitness standards. How could this affect me?

SgtDarkstar001

PEB Forum Regular Member
Registered Member
Hey everyone, I have been reading this forum for a while now and decided to post a question of my own. For the last year I have been with 15-20 migraines a month, and as of July have been on LIMDU. I have been told that if I am not better by January they will initiate a PEB. That part doesn't confuse me. What does confuse me is I don't know what they will do with me if the treatment works, but makes it to where I cannot meet physical fitness standards. Basically the meds I am on have caused me to gain weight, have shortness of breath when I try to run, and lower my endurance significantly. I'm talking one week I could run a 26 min 3 mile and the next I couldn't finish the run. And this is on top of the depression and anxiety meds that I am on that have also caused weight gain (not currently part of my LIMDU). Does anyone have any experience with this?
 

heathro1281

Well-Known Member
PEB Forum Veteran
Registered Member
There are some medications that are listed as effecting physical fitness and body composition measurements, outside of those rare conditions you still need to maintain physical fitness standards and will still be held accountable if you fail to meet those standards. Most MEB conditions will not absolve you of fitness failures and you still can be punished for those failures during the MEB.
 

chaplaincharlie

Super Moderator
Staff Member
PEB Forum Veteran
Lifetime Supporter
Registered Member
Talk to your PCM about your concerns. Perhaps he/she has been down this road with other patients and has a way forward in mind.
 
data-matched-content-ui-type="image_stacked" data-matched-content-rows-num="3" data-matched-content-columns-num="1" data-ad-format="autorelaxed">
Top